Korean J. Math.  Vol 24, No 2 (2016)  pp.199-213
DOI: https://doi.org/10.11568/kjm.2016.24.2.199

A resolvent approach for solving a set-valued variational inclusion problem using weak-RRD set-valued mapping

Iqbal Ahmad, Rais Ahmad, Javid Iqbal

Abstract


The resolvent operator approach of [1] is applied to solve a set-valued variational inclusion problem in ordered Hilbert spaces. The resolvent operator under consideration is called relaxed resolvent operator and we demonstrate some of its properties. To obtain the solution of a set-valued variational inclusion problem, an iterative algorithm is developed and weak-RRD set-valued mapping is used. The problem as well as main result of this paper are more general than many previous problems and results available in the literature.

Keywords


Algorithm, Inclusion, Mapping, Resolvent; Space.

Subject classification

49J40, 47H05.

Sponsor(s)



Full Text:

PDF

References


S. Adly, Perturbed algorithm and sensitivity analysis for a general class of variational inclusions, J. Math. Anal. Appl. 201 (1996), 609–630. (Google Scholar)

I. Ahmad and R. Ahmad, The relaxed resolvent operator for solving fuzzy variational inclusion problem involving ordered RME set-valued mapping, Caspian J. Math. Sci., (To appear). (Google Scholar)

S. Chang and N. Huang, Generalized strongly nonlinear quasi-complementarity problems in Hilbert spaces, J. Math. Anal. Appl. 158 (1991), 194–202. (Google Scholar)

Y.H. Du, Fixed points of increasing operators in ordered Banach spaces and applications, Appl. Anal. 38 (1990), 1–20. (Google Scholar)

Y.P. Fang and N.-J. Huang, H-accretive operator and resolvent operator technique for variational inclusions in Banach spaces, Appl. Math. Lett. 17 (6) (2004), 647–653. (Google Scholar)

Y.P. Fang and N.-J. Huang, H-monotone operator and resolvent operator technique for variational inclusions, Appl. Math. Comput. 145 (2-3) (2003), 795– 803. (Google Scholar)

Y.P. Fang and N.-J. Huang, Approximate solutions for non-linear variational inclusions with (H, η)-monotone operator, Research Report, Sichuan University (2003). (Google Scholar)

Y.P. Fang, Y.-J. Chu and J.K. Kim, (H, η)-accretive operator and approximating solutions for systems of variational inclusions in Banach spaces, to appear in Appl. Math. Lett. (Google Scholar)

N.J. Huang, A new completely general class of variational inclusions with non-compact valued mappings, Comput. Math. Appl. 35 (10) (1998), 9–14. (Google Scholar)

H.G. Li, L.P. Li, J.M. Zheng and M.M. Jin, Sensitivity analysis for generalized set-valued parametric ordered variational inclusion with (α,λ)-NODSM map- pings in ordered Banach spaces, Fixed Point Theory Appl. 2014 (2014): 122. (Google Scholar)

H.G. Li, X.B. Pan, Z.Y. Deng and C.Y. Wang, Solving GNOVI frameworks in- volving (γG,λ)-weak-GRD set-valued mappings in positive Hilbert spaces, Fixed Point Theory Appl. 2014 (2014): 146. (Google Scholar)

H.G. Li, A nonlinear inclusion problem involving (α, λ)-NODM set-valued mappings in ordered Hilbert space, Appl. Math. Lett. 25 (2012) 1384–1388. (Google Scholar)

H.G. Li, D. Qiu and Y. Zou, Characterizations of weak-ANODD set-valued mappings with applications to approximate solution of GNMOQV inclusions involv- ing ⊕ operator in ordered Banach spaces, Fixed Point Theory Appl. 2013 (2013), doi: 10.1186/1687-1812-2013-241. (Google Scholar)

H.G. Li, Nonlinear inclusion problems for ordered RME set-valued mappings in ordered Hilbert spaces, Nonlinear Funct. Anal. Appl. 16 (1) (2001), 1–8. (Google Scholar)

H.G. Li, L.P. Li, M.M. Jin, A class of nonlinear mixed ordered inclusion problems for ordered (αA,λ)-ANODM set-valued mappings with strong comparison mapping A, Fixed Point Theory Appl. 2014 (2014): 79. (Google Scholar)

H.G. Li, Approximation solution for general nonlinear ordered variatinal inequalities and ordered equations in ordered Banach space, Nonlinear Anal. Forum 13 (2) (2008), 205–214. (Google Scholar)

H.G. Li, Approximation solution for a new class general nonlinear ordered variatinal inequalities and ordered equations in ordered Banach space, Nonlinear Anal. Forum 14 (2009), 89–97. (Google Scholar)

S.B. Nadler, Multi-valued contraction mappings, Pacific J. Math. 30 (1969), 475–488. (Google Scholar)

H.H. Schaefer, Banach lattices and positive operators, Springer-Verlag, Berlin Heidelberg (1974), doi:10.1007/978-3-642-65970-6. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr